English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The magnetic structure of convection-driven numerical dynamos

Aubert, J., Aurnou, J., & Wicht, J. (2008). The magnetic structure of convection-driven numerical dynamos. Geophysical Journal International, 172, 945-956. doi:10.1111/j.1365-246X.2007.03693.x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-FEDC-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-FEDD-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Aubert, Julien, Author
Aurnou, J., Author
Wicht, J.1, Author              
Affiliations:
1Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832288              

Content

show
hide
Free keywords: -
 MPIS_GROUPS: Planets and Comets
 MPIS_PROJECTS: Planetary Dynamics
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1111/j.1365-246X.2007.03693.x
BibTex Citekey: Aubert:2008-042
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Geophysical Journal International
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 172 Sequence Number: - Start / End Page: 945 - 956 Identifier: -